# SDR F3LA99159

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED FORWARD SEAT TRACK EDGES CORRODED ON RIGHT INBOARD GALLEY FLOOR.  MAINTENANCE FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-10-2.  (M)
